# SDR CALA2018032601016

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 60,349 hours, 21,346 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Light Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  CIRCUIT BREAKER C-2 & C-3 ON THE FIRST OFFICER`S EMERGENCY LIGHT PANEL TRIPPED WITH AN ACRID ODOR.   REPLACED FIRST OFFICER`S FLT REMINDER
